BibTeX record journals/arsmc/CanJW18

download as .bib file

@article{DBLP:journals/arsmc/CanJW18,
  author    = {Mahir Bilen Can and
               Michael Joyce and
               Benjamin Wyser},
  title     = {Wonderful symmetric varieties and Schubert polynomials},
  journal   = {Ars Math. Contemp.},
  volume    = {15},
  number    = {2},
  pages     = {523--542},
  year      = {2018},
  url       = {https://doi.org/10.26493/1855-3974.1062.ba8},
  doi       = {10.26493/1855-3974.1062.ba8},
  timestamp = {Wed, 27 Mar 2019 16:34:27 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arsmc/CanJW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics